# SDR 03334664

- Difficulty date: November 30, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N664BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT INSPECTION OF FLT NR 7394, THE CREW NOTED A SMOKE SMELL IN THE CABIN.  CREW NOTIFIED MX CONTROL OF PROBLEM AND MAINTENANCE WAS DISPATCHED PROBLEM WAS FOUND TO BE APU OIL ENTERING THE AIR INTAKE AND CAUSING SMOKE IN THE PACS.  THE APU IS CURRENTLY DEFERRED. AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE WITH THE APU DIFFERED.
